NWS New York, NY wrote its last area forecast discussion before the first event at Dec 23, 12:34 AM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Dec 23, 12:34 AM EST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service New York NY
1234 AM EST Fri Dec 23 2022
.SYNOPSIS...
A warm front approaches tonight and moves through early Friday
morning followed by a strong, arctic cold front late Friday
morning into Friday afternoon. The strong, parent low pressure
then slowly lifts north from the Great Lakes region to southeast
Canada Friday night into Saturday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A warm front approaches the area in response to the rapidly
deepening low pressure over the Great Lakes and Ohio Valley.
This will be followed by a strong, arctic cold front late Friday
morning into mid afternoon.
Rain will fall moderate to locally heavy at times into early
Fri AM in response to a strengthening LLJ with winds 55 to 65
kt at 925 mb passing across eastern portions of the area ahead
of approaching warm front. The LLJ/strong low level thermal
forcing and increasing SE flow support potential of heavy
downpours. There may be some enhanced rainfall across the
interior due to upslope flow, which is shown well in the HREF
moderate probs of 1" in 3/hr (10pm to 4am). PWATs also increase
to 2-3 standard deviations above normal. Rainfall impacts
should be primarily minor, nuisance flooding in poor drainage
areas. There is a low potential for flash flooding across NE NJ
where 6- hour flash flood guidance is lower. Rainfall amounts
through tonight look to be 1.5 to 2 inches.
A wind advisory will continue through Friday evening. Concern
that winds on the western edge of the Advisory may fall short of
criteria overnight as the strongest winds reside across eastern
Long Island and SE CT. BUFKIT soundings indicate some mixing
potential, but there is also an indication of an inversion
preventing stronger winds mixing down. Strongest winds develop
late tonight into early Friday morning across coastal areas as
llj peaks just ahead of warm front (40 to 45 kt gust potential).
Even if gusts do not reach criteria, there could be some
sustained winds 25-30 kt at times.
Temperatures rising through the night with waa E/SE flow ahead
of warm front.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Wind Advisory has been expanded to include Orange, Rockland,
Passaic, Western Bergen, Western Essex, and Western Union
15z-23z Friday.
The warm front lifts north of the area shortly after daybreak
Friday. Widespread rain may continue in CT around day break,
but the expectation is there will be a relative minimum in
precipitation ahead of the arctic front.
The trend in the models over the last day or so has been to
speed up the timing of the arctic front. The front will be
moving through west of the Hudson River late morning/early
afternoon and the rapidly move across NYC metro early afternoon
and then the rest of the area middle to late afternoon. The CAMs
continue to indicate potential of a band of showers with the
frontal passage. Within this band, there may be some low topped
convection. Instability is weak, but given the steep lapse rates
have left in slight chance of thunder.
Any brief lull in stronger wind gusts after the warm front
passage will pick up again the rest of the morning and
afternoon. The strongest winds are likely to occur immediately
ahead of the front and then behind the front with strong cold
advection. Based on collaboration with neighboring offices, have
expanded the wind advisory to include interior NE NJ and rest
of Lower Hudson Valley 15z-23z Friday. Gusts may end up marginal
or just below 45 mph. Elsewhere, wind advisory gusts look
likely ahead of the front and then immediately behind the
frontal passage. There may also be a brief gust 55-60 mph,
especially in any heavier shower accompanying the front. This
looks short-fused and not widespread enough to warrant an
upgrade to high wind warning. Winds are also going to remain
quite gusty into Friday night, but should settle to 30-40 mph.
A rapid drop in temperatures will occur immediately behind
the arctic boundary. Temperatures may fall 15-20 degrees in
just a few hours. Temperatures should be below freezing west of
NYC metro shortly after midday, in NYC metro 18-20z, and then
LI/S CT 19-22z. There is still a chance that any shower with the
front could briefly become snow with the sharp temperature
drop. Another concern is any standing water may become black ice
during the evening hours as the temperatures drop well into the
teens and 20s. A few factors that may negate significant
icing/flash freeze conditions are warmer ground temperatures
initially, strong winds, and the air drying out rapidly as the
cold air rushes in. Some of the high res guidance, including the
HRRR, has been indicating some snow shower development off the
warmer waters surrounding eastern LI Friday evening. Have
included a slight chance-chance PoP for this activity. Given how
dry the air will get, this may be just some flurries. However,
if any light snow were to fall, a light coating could occur
given the significant cold air moving in Friday night.
The next concern will be the arctic air and how low temperatures
will get Friday night. This will have impacts on minimum
wind chill values by early Saturday morning. Guidance has
trended down and this trend may continue given the anomalous
nature of the airmass and synoptic setup. 850 mb temperatures
crash Friday evening and are progged to reach as low
as -20C to -24C, coldest western half of the area, by early
Saturday morning. The strong cold advection is significant in a
well mixed boundary layer through the night. It is a bit unusual
to have the cold air come in from a WSW direction as normally
we see the cold air rush in on a NW or N flow. However, the
downsloping component could mute some of the cold advection. The
latest forecast has lows in the single digits inland and lower
teens near the coast. There is a chance that these lows may not
be cold enough as NBM 25th and 10th percentiles have temps
falling into the single digits everywhere, and even some below
zero readings across Orange County. Have noted some of the high-
res guidance 2 meter temperature forecasts are trending colder
as well, but these models sometimes do have a cold bias with this
variable.
Wind chills Friday evening fall into the single digits and
then fall to 5 to 10 below Friday night into Saturday morning.
These values are lower than previous forecast and if the trend
continues for portions of the interior, a wind chill advisory
could be issued in subsequent forecasts. Will include mention of
wind chills around 0 to -10 in the HWO for NYC metro based on
local policy.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Broad cyclonic flow over the NE CONUS starts off the weekend
as an upper low over eastern Canada slowly pulls away and even
retrogrades back to the west slightly on Saturday.
Nonetheless, it's slow to move out resulting in a period of CAA
aloft under the northwest flow into Monday. Thereafter, the
upper flow becomes more southerly/southwesterly and weak WAA
starts Sunday and into the week leading to a bit of a warming
trend toward climatological normals by midweek. A fast moving
upper/mid level trough deepens over the southeast on Tuesday,
before ridging builds over the eastern US on Thursday.
At the surface, high pressure gradually builds in and remains
in control throughout the period. Given the very cold airmass
building in over warmer waters, there could be ocean and sound
effect snow for far eastern Long Island and CT on Saturday. Not
currently forecasting any accumulation and intensity should be
light due to very little moisture (pwats 0.10 - 0.20 inches).
850mb temperatures of -20 to -25C on Saturday keep surface
temperatures struggling to get out of the mid teens and lower
20s which will be the coldest day of the period. However, with
winds still elevated on Saturday, wind chills will be about
0 to 5 degrees for most. Winds now look to stay gusty from the
W Saturday night into early Sunday, with another night of wind
chills in the low single digits to -5. While wind chill values
are expected to remain above advisory threshold Sat night, an
SPS will likely be needed to highlight the sub-zero wind chills.
A warming trend starts Sunday and will continue through the end
of the forecast period. Any surface low associated with a
deepening upper/mid level trough over the southeast US looks to
stay well south of our area, so dry weather is expected through
the middle of next week.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
High Impact Aviation Event continues through this Evening.
A warm frontal wave passes through early this morning. This will be
followed by an arctic cold frontal passage late this morning
into afternoon.
SE LLWS increases to 50 to 60 kt at 2kft toward 09Z. Surface winds
will then veer to the SE 06Z to 09Z as the warm front approaches,
with the wind potential increasing to 25-30G40 kt. However, gusts
may be more occasional than frequent until the warm front passes by
12Z Friday. The best potential for frequent G40kt will come just
ahead of and after the 16-20Z cold frontal passage, with S 20-30G340-
50kt potential immediately ahead, and WSW winds 20-30G35-45kt
behind. Winds gradually subside tonight.
IFR cigs through early this am push in rain. Improvement to MVFR
possible with a break in the rain for a few hours this morning push
following the warm frontal passage. Then a line of heavy showers
with IFR conds possible along and ahead of the arctic cold front,
with the potential for snow mixing in its wake, especially NW of the
city terminals. Temperatures will abruptly fall behind the cold
front (more than 10-20 degrees in an hour), reaching freezing within
1 to 2 hours following its passage.
Conds eventually become VFR in the afternoon behind the arctic
cold front.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
LLWS likely through 12z, though could be an hour or two later
than currently forecast. Rain may stop before or during the
morning push with improvement to MVFR possible. Then a line of
heavy showers will then be possible along and ahead of the
arctic cold front btwn 15 to 17z with brief S gusts of 40+kt
possible. A few snow showers possible behind the front with WSW wind
shift and gusts to 40 kt Fri aft. Temps likely fall to freezing
around noon, and then teens for evening push, presenting black ice
issues. SW gusts to 35 kt for eve push, with VFR conds.
.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.Late Friday Night...VFR. WSW winds subsiding to 20G30kt.
.Saturday...VFR. WSW winds 15-20G20-30 kt, diminishing in the
afternoon.
.Sunday....VFR. W winds 10-15G20kt.
.Monday and Tuesday...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Winds and seas will continue to increase through tonight. No
changes have been made for marine headlines. The gale warning
remains for all waters from 00Z Friday through 10Z Saturday.
ESE winds tonight will shift to the S Friday morning as a warm
front lifts north, then quickly to the WSW Friday afternoon
behind a strong arctic cold front. There is a chance for gusts
to briefly reach storm force on the ocean waters late Friday
morning into Friday afternoon as the arctic front passes.
Otherwise, gusty W winds will continue through Friday night.
Ocean seas will build to 12-18 ft through the day on Friday, and
5-8 ft on the central and eastern Long Island Sound. Light
freezing spray is also possible on the ocean waters Friday night
as the arctic airmass settles overhead.
For the ocean, westerly wind gusts between 25-35 kts continue
through Saturday and into Sunday, lowering under SCA criteria late
Sunday night. Seas will remain elevated into Sunday afternoon with
10-15 foot seas on Saturday, becoming 5 to 8 though late Sunday.
Seas subside to sub SCA by Monday am.
On the Sound and back bays, winds remain elevated into Sunday
afternoon before falling below SCA criteria. Seas will also
remain elevated, especially for the eastern LI Sound into late
Saturday, diminishing to below 5 ft from west to east.
Given the combination of water temperatures below 45, very cold air
temperatures, winds over 15 kt and high wave heights, light freezing
spray is expected on all waters, except the South Shore Bays,
through Saturday night.
Winds and waves should fall below SCA criteria early next week.
&&
.HYDROLOGY...
Rainfall amounts of 1.5 to 2.5 inches are expected through
Friday afternoon, with the bulk of the precipitation expected
tonight. Some locations could see locally higher amounts near 3
inches across the interior of S CT. The rainfall will present an
opportunity for nuisance flooding in poor drainage areas and
along urban and small streams. There remains a low risk of flash
flooding, primarily for parts of NE NJ.
No hydrologic concerns from Saturday through Thursday.
&&
.TIDES/COASTAL FLOODING...
Coastal Flood statements have been issued for the potential for
localized minor coastal flooding for this evening high tide for
the south shore bays of Nassau and SW Suffolk as portions of W
LIS and advisories along Coastal Westchester and Fairfield
County . Water levels in SW Suffolk may linger around the minor
flood stage tonight before beginning to increase late tonight,
well ahead of the Fri AM high tide.
With astronomical tides running high with a new moon Friday,
the Friday morning high tidal cycle is of primary concern with
3/4 to 1 1/2 ft of surge needed for minor flooding in many
spots, 1 3/4 to 2 1/2 ft for moderate flooding, and 2 1/2 to 4
ft for major flooding. The PM astronomical tides are about a ft
lower, providing an additional foot of buffer before flood
thresholds are met.
The above, combined with gale force SE/S winds Tonight into Fri
morning continues the expectation for widespread moderate to
locally major coastal flooding along Jamaica Bay and the south
shore of Nassau and Western Suffolk County with the Friday
morning high tide cycle, as well as the south shore of North
Fork of LI and coastal CT and Westchester due to combo of wave
action and moderate still water levels. Elsewhere widespread
minor to moderate coastal flooding is expected with the Fri AM
high tide for NY/NJ harbor and north shore of LI/NYC. Coastal
flood warnings continue for all these areas.
The determining factor for whether and how widespread major
flood thresholds are reached will be the amount of water that
remains trapped along the coast from the SE gale force winds
overnight ahead of a warm front, before a brief lull in winds
before daybreak and then S/SE winds ramping up to gale once
again through the time of high tide ahead of the arctic front.
The wobbles in the guidance over the last couple of days have
been due to these forcing timing difference. Overall blending a
most likely with reasonable worst case approach was deemed the
most prudent approach due to the magnitude of the flood event
and model spread. Overall a high probability for widespread
moderate flood levels (1 1/2 to 2 1/2 ft inundation) will be
reached, with potential for localized major where all the
factors come together.
Otherwise, there is a low potential for lingering minor to
moderate coastal flooding in the eastern Great South Bay with
the Friday evening high tide in response to a strong windshift
shifting trapped water to the eastern portion of Great South Bay
for the Fri eve high tidal cycle.
Finally, along the ocean beachfront, widespread dune base
erosion with scattered overwashes are likely with the elevated
waters levels and 10 to 15 ft breakers during the time of high
tide Fri AM and PM. In addition, 3 to 5 ft breakers along the
south coast of CT and east end of north fork will likely result
in erosion and splashover issues, presenting the localized
threat for major coastal flooding.
&&
.CLIMATE...
The following are record min maximum temperatures for Saturday,
December 24, 2022 along with the forecasted maximum temperatures.
Record Min Maximum Temperature
------------------------------
Central Park........13 (1872)
LaGuardia...........21 (1989)
Kennedy.............22 (1989)
Islip...............21 (1989)
Newark..............21 (1989)
Bridgeport..........22 (1989)
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 10 PM EST this evening for CTZ005>012.
Coastal Flood Warning from 8 AM this morning to 1 PM EST this
afternoon for CTZ009>012.
NY...Wind Advisory until 10 PM EST this evening for NYZ068-070>075-
078>081-176>179.
Coastal Flood Warning from 8 AM this morning to 1 PM EST this
afternoon for NYZ071-073-078-176-177.
Wind Advisory from 10 AM this morning to 6 PM EST this evening
for NYZ067-069.
Coastal Flood Warning from 6 AM to 11 AM EST this morning for
NYZ072-074-075.
Coastal Flood Warning until 1 PM EST this afternoon for
NYZ079>081.
Coastal Flood Warning from 5 AM to 11 AM EST this morning for
NYZ178-179.
NJ...Wind Advisory until 10 PM EST this evening for NJZ006-104-106-
108.
Wind Advisory from 10 AM this morning to 6 PM EST this evening
for NJZ002-004-103-105-107.
Coastal Flood Warning from 6 AM to 11 AM EST this morning for
NJZ006-106-108.
MARINE...Gale Warning until 5 AM EST Saturday for ANZ331-332-335-338-
340-345-350-353-355.
&&Hazardous weather outlook, Dec 22, 4:10 PM EST, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
410 PM EST Thu Dec 22 2022
CTZ005>008-NJZ104-NYZ068-070-232115-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Eastern Bergen-Putnam-Northern Westchester-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ079>081-232115-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 3 AM TO 1 PM EST FRIDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ179-232115-
Southern Nassau-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 11 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ331-332-335-338-340-345-350-353-355-232115-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
410 PM EST Thu Dec 22 2022
...GALE WARNING IN EFFECT UNTIL 5 AM EST SATURDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ009-NYZ071-232115-
Southern Fairfield-Southern Westchester-
410 PM EST Thu Dec 22 2022
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT EST TONIGHT...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO 1 PM EST FRIDAY...
This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ010>012-232115-
Southern New Haven-Southern Middlesex-Southern New London-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO 1 PM EST FRIDAY...
This Hazardous Weather Outlook is for southern Connecticut.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NJZ002-004-103-105-107-NYZ067-069-232115-
Western Passaic-Eastern Passaic-Western Bergen-Western Essex-
Western Union-Orange-Rockland-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY...
This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NJZ006-106-108-232115-
Hudson-Eastern Essex-Eastern Union-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM TO 11 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ078-177-232115-
Northwest Suffolk-Northern Nassau-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO 1 PM EST FRIDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ073-176-232115-
Bronx-Northern Queens-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM TO 1 PM EST FRIDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
Wind chills Friday night into Saturday morning will likely fall to
around 5 below zero.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ072-074-075-232115-
New York (Manhattan)-Richmond (Staten Island)-Kings (Brooklyn)-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM TO 11 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
Wind chills Friday night into Saturday morning will likely fall to
around 5 below zero.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ178-232115-
Southern Queens-
410 PM EST Thu Dec 22 2022
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 11 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Warning.
Wind chills Friday night into Saturday morning will likely fall to
around 5 below zero.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.